# SDR DALA2019030301398

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 16,087 hours, 12,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5768940) DURING INSPECTION FOUND 1R EMERGENCY EXIT SIGN INOPERATIVE. RPLCD SAME OPS CK GOOD IAW AMM 33-50.
